advertisement
Question
Posted by: Hettie | 2011/02/18

REUK

Ek is gereeld op kortisoon wat ek drink vir ''n velallergie (ekseem)en sodra ek ophou daarmee het ek ''n afskeiding met ''n snaakse kleur en ''n reuk ek is raadop!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hettie

Vra jou ginekoloog vir 'n papsmeer, asook 'n ontleding van die afskeiding. Sodoende kan die oorsaak behandel word.

Groete




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement